Medication

Flucold

Structure

1 sachet contains 750 mg of paracetamol, 10 mg of phenylephrine hydrochloride and 60 mg of ascorbic acid.

1 tablet Flukold N contains 500 mg of paracetamol, 30 mg of caffeine, 5 mg of phenylephrine hydrochloride, 2 mg of chlorpheniramine maleate.

Release form

Sachets (sachets) and tablets.

Pharmachologic effect

It has antipyretic, analgesic and antihistamine effects.

Pharmacodynamics and pharmacokinetics

The therapeutic effect is achieved through the interaction of Flucold components.

Paracetamol inhibits cyclooxygenase, which leads to a decrease in production prostaglanins, arachidonic acid, thromboxane and prostacyclins. Is non-narcotic analgesic. It has a slight anti-inflammatory effect, but a pronounced antipyretic and analgesic effect. Lowers level prostaglandins in the central nervous system, in the center of thermoregulation of the hypothalamus.

Phenylpropanolamine and chlorpheniramine eliminate swelling of the nasal mucosa, fight with rhinorrhea and facilitate breathing through the nose.

Chlorpheniramine blocks H1-histamine receptors, has m-anticholinergic and sedative effects.

Caffeine is antipsychotic, it enhances the therapeutic effect of NSAIDs, improves memory, attention, improves performance, stimulates the central nervous system.

Flukold is absorbed in the digestive tract, metabolites are excreted in the urine. The components of the drug pass through the hematoplacental and blood-brain barriers, into the breast milk.

Indications for use

Flukold relieves the symptoms of the common cold, acute respiratory infections: rhinorrhea, swelling of the nasal mucosa, headaches, fever, myalgia, etc.

Contraindications

Flukold is not prescribed for patients with arterial hypertension, renal failure, heart failure, liver failure, coronary heart disease, during pregnancy, in pediatrics (up to 6 years). Allergy.

Side effects

Flukold is well tolerated. Side effects are rare.

Gastrointestinal tract: dyspeptic disorders, epigastric pain, dry mouthdisorders of the stool.

The cardiovascular system: Increased blood pressure, thrombocytopenia, leukopenia, heart rhythm disturbance, neutropenia, methemoglobinemia.

central nervous system: limb tremor, migraine, increased irritability, sleep disturbance, emotional lability, dizziness.

Allergy.

Instructions for use Flukolda (Method and dosage)

Tablets Flukold N, instructions for use

The Flukold tablet is not chewed, swallowed whole, washed down with water.

The drug is taken three times a day, 1 tablet.

Between receptions should pass at least 4 hours.

A day no more than 4 tablets, no longer than a week.

Flukold sachets, instructions for use

The contents of the sachet are dissolved in water.

Take three times a day, but not more than once every four hours.

No more than 4 sachets per day.

The course of treatment should be no more than 3 days.

Overdose

Epigastric pain, dyspeptic disorders, tremor limbs tachycardiasleep disturbances.

Nephrotoxic and hepatotoxic effects of high doses of paracetamol are noted.

10 grams of paracetamol cause encephalopathy with a risk of death.

In addition to adsorbents, they are administered methionine, N-acetylcysteine.

Interaction

Vitamin C, codeine, propiphenazone, scopolamine enhance the therapeutic effect of the drug Flukold.

Ethanol, sedatives, tricyclic antidepressants, barbiturates increase the half-life of the drug.

It is not recommended to combine with drugs, which contain paracetamol.

Terms of sale

No recipe required.

Storage conditions

In a dry, dark place inaccessible to children at a temperature of no more than 25 degrees Celsius.

Shelf life

Not more than three years.

Special instructions

If when taking Flukold, the temperature does not decrease for more than 3 days, and the pain does not subside for more than 5 days, it is recommended to consult a doctor.

Use with caution in people with diabetes.

The drug reduces the rate of reactions.

Flukold's analogs

Matches for ATX Level 4 code:PhenacetinCombigrippChlorphenamineColdflouKalpolFairwexPanadol ExtraPanadol for childrenPanadolSolpadeinEfferalganMilistanColdrex MaxgrippColdrex HotremColdrexAnti influenzaUnispazPentalgin PlusRapidolMaxicold

Analogs can be called: Coldrex, Agicold, Lorkold, Neogrip, Radicold.

Reviews of Flukold

The tool effectively fights with the manifestations of the common cold and acute respiratory infections. It should not be used often because of the harmful effects of paracetamol on the human body.

Flukold price, where to buy

200 tablets Flukold N cost about 450 hryvnia in Ukraine.

  • Online pharmacies in UkraineUkraine

Pharmacy24

  • Flykold-N No. 200 tablets Nabros Pharma Pvt. Ltd., Іndіya741 UAH.order

Pani Pharmacy

  • Flukold Flukold lollipops orange No. 18 India, Nabros Pharma 60 UAH order
  • Flukold N tablets Flukold-N tablets. №200 India, Nabros Pharma 772 UAH to order
  • Flukold Flukold lollipops lemon No. 18 India, Nabros Pharma 64 uah. Order
show more

Watch the video: how to use Flucold syrup in children and baby, dose , side effects explained. (March 2020).

Popular Posts

Category Medication, Next Article

Huato Boluses
Medication

Huato Boluses

Composition: Chinese Huato Boluses contain a dry extract of a mixture of medicinal plants: Chinese dereza fruits, large gentian roots, Chinese angelica roots, Daurian angelica roots, Chinese cinnamon bark, Japanese ophiopogon roots, ginseng roots, rhizomes with Chuanxi ligonica roots, Sophora flowers fruits of eudia.
Read More
Tizin Alergi
Medication

Tizin Alergi

Composition 1 ml of Tizin Allergy contains 540 mg of the active compound of levocabastine hydrochloride, as well as such auxiliary substances as propylene glycol, sodium hydrogen phosphate and monohydrate, hypromellose, benzalkonium chloride, polysorbate, disodium edetate, water. Release form The medicine is released in bottles with a nominal volume of 10 ml.
Read More
Fenkarol
Medication

Fenkarol

Composition The tablets of the drug are in a dosage of 25 or 10 mg of the active substance - chifenadine hydrochloride in one piece. The preparation also contains auxiliary ingredients: sucrose, calcium stearate, potato starch. In one milliliter of a solution for the introduction of a / m contains 10 mg of chifenadine + purified water for injection, glutamic acid.
Read More
Tritace
Medication

Tritace

Composition Tritace tablet contains 2.5, 5, 10 mg of the active substance ramipril. Additional components: atrium stearyl fumarate, MCC, pregelatinized starch, hypromellose. Depending on the dosage, different dyes are contained: yellow Fe oxide (2.5 mg), red Fe oxide (5.0 mg). Release form Tritace 2.
Read More